Cymbalta side effects anyone?

Cymbalta side effects anyone?

I was just prescribed Cymbalta for Fybromialgia. Today was my 1st dose & all I can say is WTH?! I feel like I took 2 much Zanax along with having nausea, vomiting & diarrhea. It's like being high as a kite with 0 euphoria. I know some meds make you sick before they make you better but OMG! Has anyone had this outcome with this medicine? I mean, I guess I can see why he prescribed this for me. I do have horrible anxiety as well as bipolar disorder but knocking out 3 birds with… read more

A MyLupusTeam Member said:

I am sorry but one more thing , please watch you interaction with the sun and extreme heat. I developed , Polimorphis light eruption , which is an allergy to the sun basically. Try to wear clothes with a high concentration of cotton, rayon and polyester can cause you to feel the heat more accurately. The mouth dryness can be helped by using Biotene mouth wash . Anything I have used or tried I will forward to all . We are a team , and there is strength in numbers . Love to all, rest and laugh . My prayers always

posted 3 months ago
A MyLupusTeam Member said:

Just like Lupus is different for everyone, medicines also work differently for everyone. Cymbalta was horrible for me. I had such a violent reaction to it that they had to stop it within two weeks. It made my body and throat too dry....I started itching and coughing. The coughing by end of first week was almost nonstop and by second week it was at an alarming level. There are many medicines for nerve pain, you and your doctor just need to find one that works best for you...sometimes, it may not be the one that works for the majority of people.

posted 3 months ago
A MyLupusTeam Member said:

I take Cymbalta never had those problems, could it be reacting with another med? Check that and if not you may be allergic?

posted 3 months ago
A MyLupusTeam Member said:

Lupus is like a bad dream. We do all we can to navigate the good and bad days . My Rh Dr is fantastic, he is a scientist who specializes in lupus and associated blood disorders. My prescriptions are similar to yours . I now take Plaquinal twice a day , Cymbalta twice a day, Wellbutrin twice a day and lyrica three times a day
Prednisone 10mg every day. Everything is spaced out so I have maximum benefits. The most important thing to remember , you must eat when taking any medication . I am now on the Medical marijuana program due to an extreme esophagus condition , the jackhammer syndrome. It is rare , but the pain in my chest is like you are having a heart attack . I am also seeing a pulmonologist because I am having difficulty breathing. Do I think that Lupus is playing a part in all this , I do . I think of a card my little granddaughter give me ..That you are braver then you think you are, Stronger then you think your are. Always have hope , find humor in unexpected places and sing and dance like no one is looking ..my sweet girl sings and dances with me often, and sometimes I do it when I am alone. God bless all of us and never, never give up we are strongest as a group . I am sorry that there is so much pain in our lives , but we have survived another day which is a blessing ..my final thoughts are, laugh, love , and sing out loud so that everyone can here . I love the sound track from Momma Mia .. so listeners beware. I have a terrible voice but I smile when I sing .. love to all

posted 3 months ago
A MyLupusTeam Member said:

After a few weeks of being on Cymbalta, I was bruising all over, skin issues, and more. Was changed to another prescription.

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in